# SDR HEEA078003

- Difficulty date: March 1, 2002
- Submitted: March 18, 2002
- Operation: General aviation
- Aircraft: N975AE
- Make and model: Snias AS350B
- Aircraft serial: 2777
- Aircraft time: 4,203 hours
- System (JASC): 2611 · Smoke Detection
- Part: Fire Loop
- Condition: Loose
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROBE BECAME UNSOLDERED AT PROBE ATTACH NUT AND CAME OUT OF ENGINE.
